Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 274592, 6 pages
http://dx.doi.org/10.1155/2014/274592
Research Article

-Regular Sets in Topology and Generalized Topology

1Department of Mathematics, University of Delhi, Delhi 110007, India
2Department of Mathematics, Rajdhani College, University of Delhi, Delhi 110015, India

Received 23 May 2014; Revised 25 August 2014; Accepted 26 August 2014; Published 14 September 2014

Academic Editor: Peter R. Massopust

Copyright © 2014 Ankit Gupta and Ratna Dev Sarma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Fabrizi and A. Saffiotti, “Behavioural navigation on topology-based maps,” in Proceedings of the 8th Symposium on Robotics with Applications, Maui, Hawaii, USA, 2000.
  2. V. Kovalesky and R. Kopperman, “Some topology-based image processing algorithms,” Annals of the New York Academy of Sciences, vol. 728, pp. 174–182, 1994. View at Google Scholar
  3. B. M. R. Stadler and P. F. Stadler, “Generalized topological spaces in evolutionary theory and combinatorial chemistry,” Journal of Chemical Information and Computer Sciences, vol. 42, no. 3, pp. 577–585, 2002. View at Publisher · View at Google Scholar · View at Scopus
  4. Á. Császár, “Generalized open sets,” Acta Mathematica Hungarica, vol. 75, no. 1-2, pp. 65–87, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Á. Császár, “On the γ-interior and γ-closure of a set,” Acta Mathematica Hungarica, vol. 80, no. 1-2, pp. 89–93, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Á. Császár, “Generalized topology, generalized continuity,” Acta Mathematica Hungarica, vol. 96, no. 4, pp. 351–357, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Á. Császár, “Generalized open sets in generalized topologies,” Acta Mathematica Hungarica, vol. 106, no. 1-2, pp. 53–66, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. Peleg, “A generalized closure and complement phenomenon,” Discrete Mathematics, vol. 50, no. 2-3, pp. 285–293, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, Cambridge University Press, 2nd edition, 2003.
  10. E. Hatir, T. Noiri, and S. Yüksel, “A decomposition of continuity,” Acta Mathematica Hungarica, vol. 70, no. 1-2, pp. 145–150, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Dugundji, Topology, Allyn and Bacon, Boston, Mass, USA, 1972. View at MathSciNet
  12. V. Popa and T. Noiri, “On the definitions of some generalized forms of continuity under minimal conditions,” Memoirs of Faculty of Science, Kochi University A: Mathematics, vol. 22, pp. 31–41, 2001. View at Google Scholar
  13. R. Jamunarani and P. Jeyanthi, “Regular sets in generalized topological spaces,” Acta Mathematica Hungarica, vol. 135, no. 4, pp. 342–349, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. R. D. Sarma and A. Gupta, “On π gs-λ closed sets in generalized topological spaces,” in Proceedings of the 21st International Conference of FIM on Interdisciplinary Mathematics, Statistics and Computational Techniques, Chandigarh, India, 2012.
  15. C. Dorsett, “Semi-connectedness,” Indian Journal of Mechanics and Mathematics, vol. 717, no. 1, pp. 57–63, 1979. View at Google Scholar
  16. J. Tong, “A decomposition of continuity in topological spaces,” Acta Mathematica Hungarica, vol. 54, pp. 51–55, 1989. View at Google Scholar
  17. M. Przemski, “A decomposition of continuity and α-continuity,” Acta Mathematica Hungarica, vol. 61, no. 1-2, pp. 93–98, 1993. View at Publisher · View at Google Scholar · View at Scopus
  18. A. A. Nasef and T. Noiri, “Some weak forms of almost continuity,” Acta Mathematica Hungarica, vol. 74, no. 3, pp. 211–219, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. M. K. Singal and A. R. Singal, “Almost-continuous mappings,” Yokohama Mathematical Journal, vol. 2, pp. 63–73, 1968. View at Google Scholar · View at MathSciNet
  20. T. Noiri, “Almost α-continuous functions,” Kyungpook Mathematical Journal, vol. 28, no. 1, pp. 71–77, 1988. View at Google Scholar · View at MathSciNet
  21. A. S. Mashhour, M. E. Abd EI-Monsef, and S. N. El-Deeb, “On ore-continuous and weak pre-continuous mappings,” in Proceedings of the Mathematical and Physical Society of Egypt, vol. 51, 1981.